Mathematics and system science

International Journal of Pure and Applied Mathematics ————————————————————————– Volume 51 No. 3 2009, 303-324 ASYMPTOTIC ANALYSIS OF THE M/G/1 QUEUEING SYSTEM WITH ADDITIONAL OPTIONAL SERVICE AND NO WAITING CAPACITY Ma Yuan-Yuan1, Geni Gupur2 § 1,2College of Mathematics and System Science Xinjiang University Urumqi, 830046, P.R. CHINA 2e-mail:, Abstract: In this paper, we will do dynamic analysis for the M/G/1 queueing system with additional optional service and no waiting capacity by using func- tional analysis. First we will convert the mathematical model of the queueing system into an abstract Cauchy problem in a Banach space, next we will prove that the operator corresponding to the model generates a positive contraction C0-semigroup, which is isometric for the initial value of the model. Thus we will obtain that the model has a unique positive time-dependent solution which satisfies probability condition. Third we will prove that the C0-semigroup is a quasi-compact operator. From which we will deduce that the C0-semigroup converges exponentially to a positive projection operator, and for special case, the time-dependent solution of the model converges strongly to the steady-state solution as time tends to infinite. Fourth we will discuss eigenvalues of the op- erator in the left half complex plane when the service rates are constants and then will give expression of the project operator by using the residue theorem in complex analysis. Last from the above steps we deduce that the time-dependent solution of the model converges exponentially to the steady-state solution of the model.

Looking for a Similar Assignment? Order now and Get a Discount!

"Looking for a Similar Assignment? Order now and Get a Discount!